# SDR USAA980389

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11300
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 19,993 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON, RIGHT FORWARD MLG DOOR ACTUATOR LOOSE 2 INCH CRACK ACTUATOR BRACKET DOUBLER AT RT WHEEL WELL FWD INBOARD CORNER AT MLG ACTUATOR BRACKET.  INSTALLED DOUBLERS, FILLERS TO WEB AREA, NESTED ANGLE REPAIR PER EA 50457.  (M)
